# SDR 120B2020071500091

- Difficulty date: July 15, 2020
- Submitted: July 15, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Part number: 106075483
- Condition: Worn
- Location: Rt Wing
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL ON LT WING PANEL 561BB IS WORN.
